# SDR VQIA2018F00007

- Difficulty date: December 11, 2017
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N286VA
- Make and model: Airbus A320-214
- Aircraft serial: 6939
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANTS REPORTED THE CABIN FILLED WITH FUMES DESCRIBED AS AN OIL ODOR AFTER LANDING.  FUMES SUBSIDED AFTER THE NR 2 ENGINE BLEED WAS TURNED OFF THE APU BLEED WAS TURNED ON.  PERFORMED A SMOKE - OIL CHECK IN THE CABIN IAW TSM 05-50-00-810-831-A,  AND TSM 71-00-00-810-802-A,  NO FUMES OR ODORS IDENTIFIED.  RAN THE NR 1 & 2 ENGINES FOR 1 MINUTE AT IDLE,  NO OIL LEAKS OR SMOKE FROM FWD DRAIN NOTED.
